# SDR BDHA960004

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229AM
- Make and model: Swrngn SA226TC
- Aircraft serial: TC305
- Engine: Garrtt TPE33110UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89356117
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

MSP - FLT NR 475 - CREW REPORTED A POWER LEVER SPLIT ON TAKEOFF AND RETURNED.  THE ENGINE RIGGING WAS INSPECTED AND MAX POWER WAS ADJUSTED.  ENGINE POWER RUNS WERE PERFORMED AND ALL INDICATIONS WERE NORMAL.  A TEST FLIGHT WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
